| Model Number |
5256 |
| Medical Device Problem Code |
Pacemaker Found in Back-Up Mode (1440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that upon interrogation of the device, it was found to be at backup vvi mode.The device will be explanted.There were no adverse health consequences to the patient.
Event or Problem Description
New information received indicated that the device was explanted and replaced.The patient was stable.